Propagation of singularities for interior mixed hyperbolic problem
Séminaire Équations aux dérivées partielles (Polytechnique) (1976-1977), Talk no. 12, 21 p.
@article{SEDP_1976-1977____A11_0,
     author = {Eskin, G.},
     title = {Propagation of singularities for interior mixed hyperbolic problem},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1976-1977},
     note = {talk:12},
     zbl = {0361.35042},
     mrnumber = {481566},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_1976-1977____A11_0}
}
Eskin, G. Propagation of singularities for interior mixed hyperbolic problem. Séminaire Équations aux dérivées partielles (Polytechnique) (1976-1977), Talk no. 12, 21 p. http://www.numdam.org/item/SEDP_1976-1977____A11_0/

[1] K.G. Andersson and R. Melrose: Propagation of singularities along glidings rays, Sem. Goulaouic-Schwartz 1976-77, exposé n°1. | Numdam | MR 467047 | MR 494322 | Zbl 0358.35048

[2] V.M. Babich and V.S. Buldyrev: Asymptotic methods in the problems of diffraction of short waves, Edition Nauka, Moscow, 1972. | MR 426630 | Zbl 0255.35002

[3] J. Chazarain, C. R. Acad. Sc. Paris, t.276, 1973, pp.1212-1215. | MR 320536 | Zbl 0253.35058

[4] G. Eskin: Comm in P. D. E. vol. 1, n°6 (1976). | MR 509777 | Zbl 0355.35053

[5] G. Eskin: A parametrix for interior mixed problems for strictly hyperbolic equations, Journal d'Analyse Mathematique (to appear).

[6] F.G. Friedlander, Proc. Camb. Phil. Soc., v.79 part I, 1976, pp. 145-160. | MR 393861 | Zbl 0319.35053

[7] L. Hörmander: Fourier integral operators, I. Acta Math. vol.127 1971, pp.79-183. | MR 388463 | Zbl 0212.46601

[8] L. Hörmander: Proc. Sympos on Singular Integrals, Chicago, 1966.

[9] D. Ludwig: Comm. Pure Appl. Math. vol. XIX, pp. 215-250 (1966). Vol.XX, pp.103-138 (1967). | Zbl 0163.13703

[10] C. Morawetz and D. Ludwig: Comm. Appl. Math. vol. 21, 1968, p.187-203. vol. 22, 1969, pp.189-205.

[11] A. Majda and S. Osher: Comm. Pure Appl. Math. vol. 28, 1975.

[12] R. Melrose: Duke Math. Journ. vol. 42, 1975, pp. 583-635. | MR 517100 | Zbl 0368.35054

[13] L. Nirenberg: A. M. S. Reg. Conf. Series, 17, 1973.

[14] A. Povzner and J. Sukharevskii: Mat. Sbornik, vol. 51, 1960, pp. 3-26. | Zbl 0156.11406

[15] M.E. Taylor: Comm. Pure Appl. Math. vol. 28, 1975, pp. 457-478. | MR 509098 | Zbl 0332.35058

[16] M.E. Taylor: Comm. Pure Appl. Math. Vol. 29, 1976, pp. 1-37. | MR 397175 | Zbl 0318.35009